# SDR CKSA99006

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1600901901
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT FOUND CRACKED, I/B LOWER EDGE AREA.  REPAIR OF CRACK COMPLIED WITH IAW AIA EA L1-057-058 REVISION ORIGINAL DATED 02-28-99 AND AIA DRAWING AIA/E/2940 REV ORIG DATED 3-1-99.  FOUND DURING SCHEDULED C-CHECK INSPECTION AT GAMCO, INC.
